# SDR AALA202001139015

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 34,300 hours, 13,280 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN PRESSURIZATION FLUCTUATING IN BOTH SYSTEM 1 AND SYSTEM 2 CABV/S +- 300 FPM. CAB ALT STABLE FOR MOST PART +- 50 FT. PERFORMED TEST OF CABIN PRESSURE CONTROLLER #1 AND #2 IAW AMM 21-31-00-710-002-A. TEST OK NO FAULTS NOTED.
